MAUDE Adverse Event Report: COVIDIEN 1614G LTX CATH 5CC 2-WAY 14FR; CATHETER, UROLOGICAL

COVIDIEN 1614G LTX CATH 5CC 2-WAY 14FR; CATHETER, UROLOGICAL
Model Number 1614
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that when attempted to remove the catheter, the balloon was unable to deflate.Therefore, cutting the catheter was repeated, as the result the balloon deflated, and the catheter was able to be removed.There was no patient harm reported.
 
Additional Manufacturer Narrative
H3 evaluation summary.The device history record (dhr) for the reported lot number was reviewed.This lot was manufactured as per defined device master record.All acceptance criteria were met, and this batch was released meeting all the acceptance criteria.The sample was received at the plant.The sample was examined under a magnifying camera for physical inspection.A clamping mark was found on the shaft.The high-pressure clamping caused the balloon airline to constrict and collapse, and it was unable to perform deflation as intended.As the reported condition was not induced by the manufacturing process, further action is not required.Corrective action will be limited to manufacturing awareness of the issue.No further corrective action is required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
1614G LTX CATH 5CC 2-WAY 14FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
COVIDIEN
mediquip sdn.bhd. padang lati,
kangar, perlis
MY 
MDR Report Key10896167
Report Number9611712-2020-00102
Device Sequence Number11486745
Product Code KOD
UDI-Device Identifier10884521016224
UDI-Public10884521016224
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1614
Device Catalogue Number1614
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/15/2021
Patient Sequence Number1